# SDR HEEA076566

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 2,975 hours
- Engine: Allsn 250C40B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hose
- Part number: 23063412
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOSE LEAKS UNDER PRESSURE. REPLACED WITH SERVICEABLE HOSE.
